Alert archive / New York / River Flood Warnings in 2015
River Flood Warning 2, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Jan 19, 2015, 5:33 AM EST for Rensselaer County, Washington County, New York. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2015, 5:33 AM EST (10:33 UTC)
- Expired
- Jan 19, 2015, 5:34 PM EST
- In force
- 12 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Rensselaer County, NY, Washington County, NY
The radar
The Albany radar (KENX), 63 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hoosic River at Eagle Bridge (EAGN6). The gauge peaked at 12.83 ft at Jan 19, 2015, 7:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01334500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
543
WGUS41 KALY 191033
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
533 AM EST MON JAN 19 2015
NYC083-115-191814-
/O.NEW.KALY.FL.W.0002.150119T1033Z-150119T1814Z/
/EAGN6.1.ER.150119T1002Z.150119T1017Z.150119T1214Z.NO/
533 AM EST MON JAN 19 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOOSIC RIVER AT EAGLE BRIDGE.
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 5 AM MONDAY THE STAGE WAS...12.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD
STAGE AFTER 7 AM MONDAY.
* IMPACT...AT 13.0 FEET...MODERATE FLOOD STAGE.
&&
FLD OBSERVED FORECAST
7 AM 1 PM 7 PM 1 AM 7 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
HOOSIC RIVER
EAGLE BRIDGE 11.0 12.4 MON 05 AM 11.2 6.1 5.5 5.1 4.9
&&
LAT...LON 4289 7349 4291 7340 4281 7337 4284 7329
4303 7336 4297 7354
$$3 follow-up statements
466
WGUS81 KALY 191202
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
702 AM EST MON JAN 19 2015
NYC083-115-192147-
/O.EXT.KALY.FL.W.0002.000000T0000Z-150119T2147Z/
/EAGN6.1.ER.150119T1002Z.150119T1055Z.150119T1547Z.NO/
702 AM EST MON JAN 19 2015
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE HOOSIC RIVER AT EAGLE BRIDGE.
* UNTIL THIS AFTERNOON.
* AT 6 AM MONDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 10 AM MONDAY.
* IMPACT...AT 13.0 FEET...MODERATE FLOOD STAGE.
&&
FLD OBSERVED FORECAST
7 AM 1 PM 7 PM 1 AM 7 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
HOOSIC RIVER
EAGLE BRIDGE 11.0 12.6 MON 07 AM 12.6 10.1 8.2 7.3 6.7
&&
LAT...LON 4289 7349 4291 7340 4281 7337 4284 7329
4303 7336 4297 7354
$$367
WGUS81 KALY 191822
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
122 PM EST MON JAN 19 2015
NYC083-115-200106-
/O.EXT.KALY.FL.W.0002.000000T0000Z-150120T0106Z/
/EAGN6.1.IC.150119T1002Z.150119T1201Z.150119T1906Z.NO/
122 PM EST MON JAN 19 2015
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
THE HOOSIC RIVER AT EAGLE BRIDGE.
* UNTIL THIS EVENING.
* AT 12 PM MONDAY THE STAGE WAS 12.5 FEET DUE TO AN ICE JAM
NEAR THE GAGE.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS EVENING.
* IMPACT...AT 13.0 FEET...MODERATE FLOOD STAGE.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME MON TUE TUE TUE TUE
HOOSIC RIVER
EAGLE BRIDGE 11.0 12.5 MON 01 PM 5.6 5.2 4.9 4.7 4.4
&&
LAT...LON 4289 7349 4291 7340 4281 7337 4284 7329
4303 7336 4297 7354
$$341
WGUS81 KALY 192234
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EST MON JAN 19 2015
NYC083-115-192304-
/O.CAN.KALY.FL.W.0002.000000T0000Z-150120T0106Z/
/EAGN6.1.IC.150119T1002Z.150119T1201Z.150119T2129Z.NO/
534 PM EST MON JAN 19 2015
THE FLOOD WARNING IS CANCELLED FOR
THE HOOSIC RIVER AT EAGLE BRIDGE.
* AT 4 PM MONDAY THE STAGE WAS 6.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* ICE CONTINUES TO AFFECT THE GAGE. NO FLOODING
IS EXPECTED AT THIS TIME.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME MON TUE TUE TUE TUE
HOOSIC RIVER
EAGLE BRIDGE 11.0 6.5 MON 05 PM 5.6 5.2 4.9 4.7 4.4
&&
LAT...LON 4289 7349 4291 7340 4281 7337 4284 7329
4303 7336 4297 7354
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jan 19, 4:20 AM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Jan 19, 4:20 AM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 420 AM EST MON JAN 19 2015 .SYNOPSIS... LOW PRESSURE OVER MAINE WILL BUFFET THE AREA WITH BRISK WINDS TODAY. A SECONDARY PUSH OF COLD AIR THIS AFTERNOON MIGHT SPAWN A FEW MORE SNOW SHOWERS. THEN...HIGH PRESSURE FROM HUDSON BAY WILL BUILD DOWN INTO OUR REGION TONIGHT THROUGH TUESDAY WITH COLDER TEMPERATURES BUT DRY WEATHER. A CLIPPER SYSTEM MIGHT BRING ANOTHER ROUND OF NUISANCE SNOW TO THE REGION ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 420 AM EST...THE MID LEVEL TROUGH HAD JUST CROSSED THROUGH MOST OF THE HUDSON VALLEY. IN IT WAKE...A NORTHWEST BREEZE HAS KICKED IN. INITIALLY THE AIR IS NOT THAT COLD. IN FACT...THE TEMPERATURE AT ALBANY ROSE TO 37 DEGREES. UPSTREAM TEMPERATURES ARE SLIGHTLY COLDER BUT NOT THAT MUCH. EVEN WITH TEMPERATURES ABOVE FREEZING...THE POTENTIAL IS THERE FOR AREAS OF BLACK TO FORM ANYWHERE ACROSS THE REGION...THANKS TO A COLD GROUND. A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED TO ADDRESS THIS CONCERN. MOST AREAS OF BLACK ICE WILL LIKELY MELT OR SUBLIMATE LATER THIS MORNING. UPSLOPE SNOW SHOWERS SHOULD LINGER ACROSS THE ELEVATED TERRAIN OF MAINLY THE SOUTHERN GREENS...BUT TO A LESSER DEGREE...ACROSS THE ADIRONDACKS...BERKSHIRES AND PERHAPS EVEN THE NORTHERN CATSKILLS. SNOWFALL WITH THESE SNOW SHOWERS COULD LOCALLY PRODUCE 1-3 INCHES OF ADDITIONAL SNOWFALL ACROSS THE SPINE OF THE GREENS...CLOSER TO AN INCH OTHER UPSLOPE AREAS. VALLEY AREAS WILL HAVE VERY LITTLE IF ANY ACCUMULATIONS DUE TO TEMPERATURES REMAINING A LITTLE ABOVE FREEZING AND ONLY WIDELY SCATTERED SNOW SHOWERS. CLOUDS WILL GRADUALLY GIVE WAY TO SOME SUNNY BREAKS...ESPECIALLY IN THE MID HUDSON VALLEY THIS AFTERNOON. A SECONDARY PUSH OF COLDER AIR...EVIDENT NORTH OF CANADIAN BORDER WILL TRAVERSE ACROSS OUR REGION LATER THIS AFTERNOON. THIS FRONT COULD PRODUCE A FEW MORE SNOW SHOWERS...BUT IT LOOKS DIFFUSE ENOUGH AND LACKING ANY GOOD VERTICAL STABILITY TO PRODUCE ORGANIZED SNOW SHOWER CONVECTION (OR ANY SNOW SQUALLS). THE HRRR DOES NOT INDICATE ANY ISSUES WITH THIS SYSTEM SO IT WILL LIKELY JUST BRING A FEW FLURRIES OR LIGHT SNOW SHOWERS PATCHY CLOUDS AND PERHAPS GUSTY WINDS PERHAPS REACHING AROUND 30 MPH IN A FEW SPOTS. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... BEHIND THIS FEATURE THIS EVENING...TEMPERATURES WILL REALLY DROP ONCE AGAIN...SETTING THE STAGE FOR A COLD NIGHT. THE FLOW WILL BE MORE ANTICYCLONIC (AS OPPOSED TO CYCLONIC) AND COLUMN LOOKS VERY DRY. THEREFORE ANY LAKE EFFECT SNOW BANDS OFF ONTARIO WOULD FRAGMENTED AND LIKELY CONFINED TO THE HIGHER TERRAIN WEST OF THE HUDSON VALLEY. AS THE HIGH BUILD INTO OUR REGION...THE FLOW WILL WEAKEN...THE SUBSIDENCE INVERSION WILL LOWER...AND BY LATE OVERNIGHT TONIGHT MOST OF IF NOT ALL LAKE EFFECT SNOW SHOWERS SHOULD CEASE. THIS WILL LEAVE US WITH A CLEAR TO PARTLY CLOUDY SKY. A RESIDUAL BREEZE WILL PREVENT FULL RADIATIONAL COOLING BUT LOWS WILL NEVERTHELESS BE AROUND 20 NEAR POUGHKEEPSIE...TEENS MOST AREAS NEAR AND AROUND THE CAPITAL REGION...SINGLE NUMBERS ACROSS THE ADIRONDACK WITH A FEW PLACES HOVERING AROUND ZERO. TUESDAY WILL BE A MAINLY SUNNY BRISK COLD DAY AS A SHALLOW ARCTIC AIR MASS IS FULLY ENTRENCHED INTO OUR AREA. DESPITE THE SUNSHINE...TEMPERATURES WILL NOT RISE ALL THAT MUCH...TOPPING OUT AROUND 30 IN THE MID HUDSON VALLEY/LOWER LITCHFIELD COUNTY...MID TO UPPER 20S FURTHER NORTH IN AND AROUND THE CAPITAL REGION (INCLUDING THE LITCHFIELD HILLS)...TEENS TO LOWER 20S NORTH AND WEST OF THE CAPITAL REGION. TUESDAY NIGHT...HIGH PRESSURE WILL CREST OVER THE REGION. THIS WILL BE THE REALLY COLD NIGHT WITH A MAINLY CLEAR SKY AND LIGHT WIND. OVERNIGHT LOWS LOOK TO DIP TO AROUND 10 MID HUDSON VALLEY/LOWER LITCHFIELD COUNTY...SINGLE NUMBERS CAPITAL REGION AND SURROUNDING AREAS...ZERO TO 10 BELOW NORTH AND WEST OF THE CAPITAL REGION. WEDNESDAY...AS THE HIGH MOVES TO OUR NORTHEAST...A CLIPPER TYPE SYSTEM WILL APPROACH FROM THE SOUTH. EARLIER GUIDANCE SUPPRESSED THIS SYSTEM MAINLY TO OUR SOUTH. THE 00Z NAM AND ECMWF TRENDED FURTHER NORTH WHILE THE 00Z GFS KEPT ANY SNOW ASSOCIATED IT SOUTH. THE CANADIAN MODEL WAS IN THE MIDDLE. ALL GUIDANCE KEEPS THE ACTUAL LOW WELL SOUTH OF THE REGION...TRACKING ACROSS THE MID ATLANTIC REGION AND OFF THE DELMARVA PENINSULA. WHAT SOME MODELS DO...IS TAKE A PIECE OF NORTHERN ENERGY...ENOUGH OF AN EASTERLY FLOW...WHICH INTERACTS WITH THE LOW TO THE SOUTH TO PRODUCE A BAND OF LIGHT SNOW OR SNOW SHOWERS WELL NORTH OF THE LOW CENTER...INTO MUCH OF OUR REGION. FOR NOW...WE BROUGHT LOW CHANCES TO THE CAPITAL REGION...SLIGHT CHANCES FURTHER NORTH. EVEN IF THIS SYSTEM WERE TO DIRECTLY HIT US...WE ARE LOOKING AT NO MORE THAN SEVERAL INCHES OF SNOW. && .LONG TERM /THURSDAY THROUGH SUNDAY/... HE LONG TERM PERIOD WILL FEATURE CONTINUED AT OR BELOW NORMAL TEMPS. AT THIS TIME...IT APPEARS THAT FAST MOVING DISTURBANCES ASSOCIATED WITH THE NORTHERN STREAM OF THE JET WILL PASS ACROSS THE REGION DURING THIS PERIOD AND FAIRLY WEAK/LOW AMPLITUDE. HOWEVER...TRENDS WILL NEED TO BE WATCHED...IN CASE SOME SOUTHERN STREAM ENERGY/MOISTURE BECOMES INFUSED WITH SOME OF THESE DISTURBANCES. FOR NOW...IT APPEARS THAT ONE SYSTEM WILL BE EXITING THE REGION WELL TO THE SOUTH AND EAST OF THE REGION EARLY THU MORNING...AND THE DAY THURSDAY WILL BE DRY AS WEAK HIGH PRESSURE BUILDS IN. HIGHS THURSDAY WILL BE IN THE UPPER TEENS AND 20S. THE WEAK HIGH PRESSURE WILL KEEP MAINLY FAIR AND DRY WEATHER ACROSS THE REGION THROUGH FRIDAY NIGHT. THE EXCEPTION WILL BE A SLIGHT CHANCE OF SNOW SHOWERS OVER THE ADIRONDACKS AND MOHAWK VALLEY ON FRIDAY. LOWS THURSDAY NIGHT WILL RANGE FROM AROUND ZERO OVER THE ADIRONDACKS...TO 10 TO 15 ABOVE OVER THE SOUTHEAST. HIGHS FRIDAY WILL BE IN THE UPPER TEENS AND 20S. LOWS FRIDAY NIGHT BETWEEN 5 AND 15 ABOVE. ANOTHER DISTURBANCE WILL MOVE ACROSS SOUTHERN CANADA THIS WEEKEND. IT WILL BRING THE THREAT OF SNOW SHOWERS TO THE REGION SATURDAY THROUGH SUNDAY...WITH THE BEST CHANCE SATURDAY NIGHT WHEN POPS OF 20 TO 45 PERCENT ARE FORECAST. THE HIGHEST POPS WILL BE OVER THE ADIRONDACKS. WITH THE LOW PRESSURE SYSTEM FORECAST TO MOVE ACROSS SOUTHERN CANADA...THERE WILL BE A SOUTHERLY FLOW AHEAD OF IT...SO TEMPS WILL MODERATE SOMEWHAT DURING THE WEEKEND. HIGHS SATURDAY WILL BE IN THE 20S TO LOWER 30S. LOWS SATURDAY NIGHT IN THE TEENS AND LOWER 20S. HIGHS SUNDAY IN THE 20S TO MID 30S. && .AVIATION /08Z MONDAY THROUGH FRIDAY/... WIDESPREAD PCPN ASSOCIATED WITH THE STORM SYSTEM LIFTING NE THROUGH NORTHERN NEW ENGLAND HAS MOVED OUT OF THE REGION. CONDITIONS AT KALB/KPOU HAVE BECOME VFR...WHILE VLIFR CIGS/VSBYS PERSIST AT KGFL...AND IFR CIGS AT KPSF. WILL FORECAST MAINLY VFR CONDITIONS AT KALB/KPOU FOR THE TAF PERIOD ENDING AT 06Z TUESDAY WITH MAINLY OVC CIGS AT AROUND 4500-5000 FEET...WITH ONLY A TEMP GROUP FOR MVFR CONDITIONS BETWEEN 06Z AND 08Z THIS MORNING. AT KGFL...THE VLIFR CONDITIONS ARE FORECAST THROUGH AROUND 08Z...THEN IMPROVING TO MAINLY MVFR BETWEEN 08Z AND 10Z...THEN VFR AFTER 10Z. OCCASIONAL IFR CIGS AND POSSIBLE IFR VSBYS IN SNOW SHOWERS ARE FORECAST AT KPSF THROUGH AROUND 09Z...THEN MVFR CIGS AND VFR VSBYS THROUGH 15Z...THEN VFR CONDITIONS FOR THE REST OF THE TAF PERIOD. SURFACE WINDS WILL BE WEST TO SOUTHWEST FOR THE REST OF TONIGHT... GENERALLY 10 KTS OR LESS...BUT SOME GUSTS TO 15-18 KTS ARE POSSIBLE AT KALB/KPSF. DURING MONDAY MORNING THE WINDS WILL INCREASE TO 8 TO 14 KTS...WITH GUSTS OF 16 TO 24 KTS. DURING MONDAY EVENING WINDS WILL DECREASE TO UNDER 10 KTS AT KGFL/KPOU...BUT CONTINUE GUSTING TO AROUND 15 KTS AT KALB/KPSF. OUTLOOK... TUESDAY AND TUESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. WEDNESDAY AND WEDNESDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHC SHSN. THURSDAY THROUGH FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .HYDROLOGY... RAINFALL OF OVER AN INCH FELL ACROSS OUR EASTERN AREAS (EAST OF THE HUDSON VALLEY) ON SUNDAY. THIS RESULTED IN ONE POINT ON THE THE STILL RIVER (BROOKFIELD) GOING ABOVE FLOOD STAGE (JUST MINOR FLOODING). MANY OTHER SPOTS IN THE HOUSATONIC REACHED ACTION STAGE. THE RAIN IS OVER AND ANY ADDITIONAL RUNOFF WILL END LATER TODAY AS TEMPERATURES EVENTUALLY DIP TO OR BELOW THE FREEZING MARK. DRY WEATHER WILL PREVAIL THROUGH TUESDAY NIGHT. IT TURNS A LOT COLDER WHICH WILL LIKELY MEAN THE RIVERS MAKE MORE ICE. A CLIPPER SYSTEM...INTERACTING WITH ANOTHER WEAK IMPULSE IN THE NORTHERN STREAM...MIGHT PRODUCE A ROUND OF LIGHT SNOW ON WEDNESDAY. NO MORE RAIN STORMS ARE SEEN ANYTIME SOON. IT LOOKS TO STAY QUITE COLD THROUGH THE NEXT WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV SHORT TERM...HWJIV LONG TERM...GJM AVIATION...GJM HYDROLOGY...HWJIV
Hazardous weather outlook, Jan 19, 4:32 AM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 432 AM EST MON JAN 19 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-201200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 432 AM EST MON JAN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. EXPECT SOME BLACK ICE ON SURFACE THROUGH MID MORNING. A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED TO REFLECT THIS CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 19, 12:15 AM EST, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1215 AM EST MON JAN 19 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-190900- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 1215 AM EST MON JAN 19 2015 ...AREA OF BLACK ICE WILL MAKE TRAVELING TRICKY OVERNIGHT... MOST OF THE PRECIPITATION HAS MOVED OUT OF THE EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. HOWEVER...THERE WERE SCATTERED SNOW SHOWERS WORKING INTO THE MOHAWK VALLEY AND LINGERING SNOW SHOWERS OVER THE NORTHERN TACONICS INTO SOUTHERN VERMONT. UNTREATED WET SURFACES MIGHT BECOME BLACK ICE AND VERY SLIPPERY AS TEMPERATURES SLOWLY FALL TO AROUND FREEZING OR A LITTLE LOWER OVERNIGHT. THIS IS ESPECIALLY TRUE ACROSS SOUTHERN VERMONT WHERE ONE TO LOCALLY 4 INCHES OF SNOW WILL ACCUMULATE ON TOP OF WET SURFACES...MAKING IT IMPOSSIBLE TO DETECT ANY BLACK ICE. IF YOU PLAN TO VENTURE OUTDOORS OVERNIGHT BY FOOT OR VEHICLE...PLEASE EXERCISE EXTREME CAUTION AND ALLOW SOME EXTRA TIME TO REACH YOUR DESTINATION. ANTICIPATE CHANGING ROAD AND SURFACE CONDITIONS. HWJIV
Special weather statement, Jan 19, 4:09 AM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 409 AM EST MON JAN 19 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-191200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 409 AM EST MON JAN 19 2015 ...WATCH FOR AREAS OF BLACK ICE THIS MORNING... WET SURFACES REMAIN FROM SUNDAY/S RAINFALL. EVEN WITH TEMPERATURES A LITTLE ABOVE FREEZING...COLDER GROUND TEMPERATURES WILL YIELD TO THE FORMATION OF BLACK ICE ON UNTREATED SURFACES ACROSS EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. BLACK ICE WILL NOT BE UNIFORM SO IT COULD BE WET IN SOME SPOTS AND TREACHEROUS IN OTHERS. THIS IS ESPECIALLY TRUE OF SIDEWALKS...SECONDARY LESS TRAVELED ROADS...RAMPS AND OVERPASSES. ALLOW EXTRA TIME FOR YOUR MORNING COMMUTE...AND EXERCISE CAUTION AS IT OFTEN HARD TO DISCRIMINATE ICY SURFACES FROM THOSE THAT ARE JUST WET. HWJIV
Nearby
River Flood Warnings in New York, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.